Alert archive / Minnesota / Areal Flood Warnings in 2012

Areal Flood Warning 5, NWS Twin Cities, MN

June 15, 2012Dakota County, Goodhue County, Rice County, Minnesota

NWS Twin Cities, MN issued this areal flood warning at Jun 15, 2012, 9:31 AM CDT for Dakota County, Goodhue County, Rice County, Minnesota. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2012, 9:31 AM CDT (14:31 UTC)
Expired
Jun 15, 2012, 5:30 PM CDT
In force
8 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Dakota County, MN, Goodhue County, MN, Rice County, MN

The radar

The Minneapolis radar (KMPX), 62 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WGUS43 KMPX 151431
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 AM CDT FRI JUN 15 2012

MNC037-049-131-152230-
/O.NEW.KMPX.FA.W.0005.120615T1431Z-120615T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAKOTA MN-GOODHUE MN-RICE MN-
931 AM CDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD WARNING FOR...
  EAST CENTRAL RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHWESTERN GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  SOUTHERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 530 PM CDT FRIDAY

* AT 900 AM CDT...LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT 
FLOODING ALONG THE CANNON RIVER AND ITS TRIBUTARIES. IN 
PARTICULAR...NUMEROUS ROADS REMAINED CLOSED IN CANNON FALLS...WHERE 
BOTH THE CANNON RIVER AND LITTLE CANNON RIVER REMAIN OUT OF THEIR 
BANKS. THOUGH WATERS HAVE BEGUN TO RECEDE ALONG THE CANNON RIVER IN 
NORTHFIELD AND CANNON FALLS...HIGH WATERS ASSOCIATED WITH THE 
FLOOD WAVE WILL CONTINUE TO WORK DOWN THE CANNON RIVER TODAY TOWARD 
WELCH AND EVENTUALLY NORTHERN RED WING...WHERE THE CANNON RIVER 
MEETS THE MISSISSIPPI. BESIDE FLOODING ALONG THE RIVERS...HEAVY RAIN 
FROM THE RAINFALL YESTERDAY WILL CONTINUE TO LEAD TO A LOT OF 
STANDING WATER IN LOW LYING AREAS ACROSS NORTHEAST RICE 
COUNTY...SOUTHERN DAKOTA COUNTY...AND NORTHERN GOODHUE COUNTY. 
THOUGH SOME HIGH WATER WILL LINGER INTO TONIGHT...WITH NO ADDITIONAL 
RAINFALL ANTICIPATED TODAY...WATERS WILL CONTINUE TO RECEDE THROUGH 
THE AFTERNOON...WITH MOST HIGH WATER ISSUES EXPECTED TO BE DONE BY 
THIS EVENING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RED WING...
  CANNON FALLS...DENNISON...MIESVILLE...NEW TRIER...NORTHFIELD...
  RANDOLPH...STANTON AND WELCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4451 9327 4468 9268 4462 9263 4455 9249
      4435 9313

$$

MPG
1 follow-up statement
054 
WGUS83 KMPX 152233
FLSMPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT FRI JUN 15 2012

MNC037-049-131-152246-
/O.EXP.KMPX.FA.W.0005.000000T0000Z-120615T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAKOTA MN-GOODHUE MN-RICE MN-
533 PM CDT FRI JUN 15 2012

...THE FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL RICE...
NORTHWESTERN GOODHUE AND SOUTHERN DAKOTA COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS SUBSIDED OVER THE WARNED 
AREA...ENDING THE FLOOD THREAT. STREAMS AND CREEKS IN THE WARNED 
AREA HAVE RECEDED...AND MOST ROADWAYS ARE NOW OPEN. IF FLOODING HAS 
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 4451 9327 4468 9268 4462 9263 4455 9249
      4435 9313

$$

JRB

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 15, 6:20 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 15, 6:20 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 12Z TAFS
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 AM CDT FRI JUN 15 2012

.DISCUSSION...ISSUED 252 AM CDT
VERY ACTIVE WEATHER LOOKS TO CONTINUE ACROSS THE AREA THROUGH THE
UPCOMING SEVEN DAYS. IN THE LARGE SCALE PATTERN... A BLOCK LOOKS
TO REMAIN IN PLACE EAST OF GREENLAND... WHICH IS ESSENTIALLY
WORKING TO KEEP AN UPPER RIDGE IN PLACE FROM THE EASTERN CONUS
THROUGH FAR EASTERN CANADA. WE/RE ON THE NORTHWESTERN PERIPHERY OF
THIS RIDGE... AND LOOK TO REMAIN IN THAT POSITION FOR MOST OF THE
UPCOMING WEEK. SINCE WE/RE ON THE EDGE OF THE AFOREMENTIONED
LONGWAVE RIDGE... THE UPPER JET WILL REMAIN IN OUR GENERAL
VICINITY... WITH THE MID-UPPER LEVEL FLOW MOSTLY OSCILLATING FROM
SOUTHWESTERLY TO WESTERLY AS SHORTWAVE TROUGHS BRING FRONTAL
BOUNDARIES INTO THE AREA EVERY 36-48 HOURS OR SO. THESE BOUNDARIES
WILL CONTINUE TO WASH OUT NEAR OR JUST EAST OF OUR AREA AS THEY
RUN INTO THE RIDGE AND BECOME PARALLEL TO THE MID-LEVEL FLOW. IN
THE SHORTER TERM OVER THE NEXT 3 TO 4 DAYS... THERE IS SUFFICIENT
CONFIDENCE IN TIMING TO HIGHLIGHT SOME DRY PERIODS BETWEEN THE
CHANCES FOR PCPN ASSOCIATED WITH THE SHORTWAVES AND FRONTAL
BOUNDARIES... BUT AS WE MOVE BEYOND MONDAY THERE IS INCREASING
SPREAD IN THE GUIDANCE WITH RESPECT TO AMPLITUDE AND TIMING OF
SHORTWAVE FEATURES... MAKING IT DIFFICULT TO DETERMINE WHEN THE
DRY PERIODS WILL OCCUR. THIS ULTIMATELY RESULTS IN MORE CHANCE
POPS IN DAYS 4-7 THAN WILL OCCUR IN REALITY... BUT ONCE THINGS GET
A BIT CLOSER IN TIME WE SHOULD SEE POPS INCREASE FOR SOME TIME
PERIODS WHILE DECREASING FOR OTHERS. IN TERMS OF THE FORECAST
DETAILS... THE NAM... GFS... AND ECMWF ARE IN DECENT AGREEMENT ON
THE OVERALL LARGE SCALE MASS FIELDS THROUGH MONDAY... SO STUCK TO
A BLEND OF THEIR SOLUTIONS. BEYOND THAT TIME FRAME... WENT A BIT
CLOSER TO THE GFS... WHICH IS A BIT LESS PROGRESSIVE THAN THE
ECMWF... AND HAS BEEN SLIGHTLY CLOSER TO THE TRUTH IN THAT REGARD
WITH RESPECT TO THIS PATTERN SO FAR.

FOR TODAY... THE FRONTAL BOUNDARY THAT IS CURRENTLY WASHING OUT
FROM SOUTHWEST MINNESOTA INTO WESTERN WISCONSIN LOOKS TO SLIDE
SLIGHTLY FARTHER SOUTHEAST AND DISSOLVE AS WE WORK THROUGH THE DAY.
THIS SHOULD PLACE THE FOCUS FOR ANY CONVECTION TODAY PRIMARY TO
OUR SOUTH/EAST... ALTHOUGH SOME POPS STILL SEEM WARRANTED OVER THE
SOUTHEASTERN PART OF THE FORECAST AREA... PARTICULARLY LATER TODAY
AS THE MCV ASSOCIATED WITH THE MASSIVE AREA OF CONVECTION OVER THE
CENTRAL PLAINS WORKS NORTHEAST THROUGH IOWA TOWARD SOUTHERN
WISCONSIN. THE SHORTWAVE CURRENTLY SEEN IN WATER VAPOR IMAGERY
MOVING THROUGH THE NORTHWEST CONUS WILL CONTINUE TO PUSH EAST
TONIGHT... AND WILL WORK TO BRING A CHANCE OF PCPN BACK INTO THE
AREA. CHANCES FOR PCPN ASSOCIATED WITH THIS SYSTEM WILL CONTINUE
INTO THE DAY ON SATURDAY... AS THE WARM FRONT LIFTS NORTH INTO THE
AREA... FOLLOWED BY THE COLD FRONTAL PASSAGE DURING THE AFTERNOON
AND EVENING. IN MANY RESPECTS... SATURDAY COULD BE VERY SIMILAR TO
YESTERDAY GIVEN SIMILAR LARGE SCALE FEATURES. HOWEVER... THE
EVOLUTION OF THE SPECIFICS YESTERDAY WAS TIED VERY CLOSELY TO
EARLIER CONVECTION AND OUTFLOW BOUNDARIES... AND THAT COULD EASILY
BE THE CASE AGAIN ON SATURDAY... WHICH MAKES IT TOUGH AT THIS
POINT TO DETERMINE WHERE THE HEAVIEST AND MOST PERSISTENT
CONVECTION WILL OCCUR. BUT... IN GENERAL WOULD EXPECT SOME IMPACT
ON WHERE THE FOCUS OF THE FRONTAL ACTIVITY WILL OCCUR ON SATURDAY FROM
WHATEVER IS ABLE TO DEVELOP NOCTURNALLY LATE TONIGHT. THAT BEING
SAID... WILL HAVE CHANCE TO LIKELY POPS OVER MOST OF THE AREA ON
SATURDAY.

ANOTHER WEAK RIDGE OF HIGH PRESSURE... MUCH LIKE TODAY... WILL
WORK ACROSS THE AREA ON SUNDAY... BRINGING FAIR SKIES AND DRY
WEATHER. BY SUNDAY EVENING WE WILL SEE RETURN FLOW BEGIN TO SETUP
ONCE AGAIN ACROSS THE WESTERN PART OF THE AREA... WITH GOOD WARM
ADVECTION OVER THE ENTIRE AREA BY LATE SUNDAY NIGHT. IT IS A BIT
TOO EARLY TO DETERMINE EXACTLY WHERE THE BEST CHANCE FOR PCPN WILL
BE SUNDAY NIGHT GIVEN A BROAD AREA OF ISENTROPIC LIFT AND
INCREASING INSTABILITY ALOFT. THINGS WILL LIKELY GET TRIGGERED AND
FOCUS WHERE THE LOW LEVEL JET INTERSECTS THE ELEVATED FRONTAL
BOUNDARY AND BEST CO-LOCATION OF FRONTOGENESIS AND
MOISTURE/SATURATION. THIS WILL MOST LIKELY BE OVER THE CENTRAL OR
NORTHERN PART OF THE AREA LATE SUNDAY NIGHT INTO MONDAY... SO
PLACED HIGHER POPS THERE... BUT STILL INCLUDED MENTION ACROSS THE
SOUTH... ESPECIALLY ON MONDAY AS THE COLD FRONTAL BOUNDARY SAGS
INTO THE AREA WITH THE SURFACE LOW LIFTING NORTHEAST INTO ONTARIO.
THE BROKEN RECORD WEATHER PATTERN THEN LOOKS TO REPEAT AGAIN...
WITH THE BAROCLINIC ZONE HANGING UP NEAR THE SOUTHERN PART OF THE
AREA THROUGH TUESDAY... FOLLOWED BY ANOTHER SHORTWAVE WORKING IN
FROM THE WEST TUESDAY NIGHT AND WEDNESDAY. THIS WILL HELP DRIVE
WARMTH/MOISTURE BACK NORTH ACROSS THE AREA BY WEDNESDAY
AFTERNOON... WITH ANOTHER COLD FRONT ARRIVING SOMETIME WEDNESDAY
AFTERNOON OR WEDNESDAY NIGHT. CHANCES FOR PCPN COULD LINGER INTO
THURSDAY AS THAT FRONTAL BOUNDARY HANGS UP JUST TO OUR SOUTHEAST.

&&

.AVIATION.../12Z TAF ISSUANCE/
MAIN CONCERN FOR THE NEXT HOUR OR SO IS WITH DENSE FOG WHICH
DEVELOPED ON THE NW SIDE OF THICK CIRRUS CANOPY AT STC/RWF. THESE
CONDS WILL IMPROVE TO VFR SHORTLY AFTER TAF ISSUE. OTHW WEAK SURFACE
BOUNDARY REMAINS IN PLACE ACROSS SE MN TOWARD EAU...AND MAY FOCUS
SOME SCT AFTN SHOWERS AND TSTMS. MORE WIDESPREAD SHOWERS AND TSTMS
WILL PUSH INTO W MN AFTER 06Z AND INTO E PTNS OF MN AND WC WI BY 12Z
AHEAD OF ADVANCING CDFNT.  LIGHT SURFACE WINDS TODAY...VARIABLE
EARLY THIS MORNING AND TRENDING TOWARD THE SE THIS AFTN/EVE. SPEEDS
MAINLY AOB 8 KTS.

KMSP....VFR THRU MOST OF PRD. EXPECT AFTN CONVECTION NEAR WK SURFACE
BOUNDARY TO REMAIN SE OF MSP.  MAY SEE TSTMS ARND 12Z SATURDAY AS IT
ROLLS OUT OF DKTS INTO MN.  LIGHT AND VARIABLE SFC WINDS TRENDING
TOWARD LIGHT N AFT 15Z AND THEN BECOMING LIGHT SE BY 00Z.  SPEEDS
GNRLY AOB 8 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jun 15, 3:09 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 AM CDT FRI JUN 15 2012

MNZ041>045-047>070-073>076-082-WIZ014>016-023-161300-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-POLK-BARRON-RUSK-
ST. CROIX-
309 AM CDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT... BUT SEVERE WEATHER IS
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT
AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES
THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG
TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE
WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE THROUGH MUCH OF
NEXT WEEK... WITH A CHANCE OF THUNDERSTORMS NEARLY EVERY DAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ077-078-083>085-091>093-WIZ024>028-161300-
RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
309 AM CDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MINNESOTA...SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT... WITH THE BEST CHANCE
FROM LATE THIS AFTERNOON THROUGH THIS EVENING. SEVERE WEATHER IS
NOT ANTICIPATED... BUT LOCALLY HEAVY RAIN... GUSTY WINDS... AND
SMALL HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT
AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES
THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG
TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE
WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE THROUGH MUCH OF
NEXT WEEK... WITH A CHANCE OF THUNDERSTORMS NEARLY EVERY DAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jun 15, 8:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 AM CDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             5 N COLD SPRING         45.52N 94.44W
06/14/2012  M0.88 INCH       STEARNS            MN   TRAINED SPOTTER

            LATE REPORT.

&&

CARLYON
Local storm report, Jun 15, 8:43 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 AM CDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HEAVY RAIN       2 SW CANNON FALLS       44.50N 92.93W
06/15/2012  M8.83 INCH       GOODHUE            MN   CO-OP OBSERVER

            UPDATED FROM 8.41 INCHES REPORTED EARLIER.

&&

CARLYON
Local storm report, Jun 15, 8:47 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 AM CDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NNW RED WING          44.61N 92.61W
06/15/2012  M6.37 INCH       GOODHUE            MN   CO-OP OBSERVER

            LOCK AND DAM 3...24 HR TOTAL.

&&

CARLYON
Local storm report, Jun 15, 8:48 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
848 AM CDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 E NERSTRAND           44.34N 92.98W
06/15/2012  M5.13 INCH       GOODHUE            MN   TRAINED SPOTTER

            24 HR TOTAL.

&&

CARLYON
Local storm report, Jun 15, 8:49 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
849 AM CDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 SE NORTHFIELD         44.44N 93.15W
06/15/2012  M5.51 INCH       RICE               MN   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

CARLYON
Local storm report, Jun 15, 8:50 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
850 AM CDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 E OWATONNA            44.09N 93.20W
06/15/2012  M4.18 INCH       STEELE             MN   TRAINED SPOTTER

            24 HR TOTAL.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:29 PM CDTFlash Flood WarningMPXGoodhue5 hr
Jun 14, 7:56 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin34 min
Jun 14, 8:25 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Freeborn, Waseca35 min
Jun 14, 9:26 PM CDTAreal Flood AdvisoryMPXGoodhue, Rice, Steele3 hr
Jun 14, 9:34 PM CDTRiver Flood WarningMPXGoodhue7 hr
Jun 14, 10:00 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice4 hr
Jun 14, 10:22 PM CDTSpecial Weather StatementMPXFaribault, Freeborn53 min
Jun 14, 11:11 PM CDTSpecial Weather StatementMPXFreeborn64 min
Jun 14, 11:52 PM CDTAreal Flood WarningMPXGoodhue6 hr
Jun 15, 1:21 AM CDTAreal Flood AdvisoryMPXFaribault, Freeborn, Steele, Waseca4 hr
Jun 15, 1:38 AM CDTAreal Flood WarningMPXDakota, Goodhue, Rice, Steele4 hr
Jun 15, 5:51 AM CDTAreal Flood WarningMPXDakota, Goodhue, Rice4 hr

Nearby

Areal Flood Warnings in Minnesota, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.